# SDR GTIA030474

- Difficulty date: May 19, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT CO-PILOT CONTROL COLUMN FLOOR PANEL CRACKED.  REMOVED DAMAGED FLOOR PANEL.  LOCATED AND DRILLED NEW FLOOR PANEL.  INSTALLED NEW FLOOR PANEL SKIN.  (M)
